Proceedings of the Japan Academy

Elliptic modular surfaces, II

Tetsuji Shioda

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 45, Number 10 (1969), 833-837.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195520542

Digital Object Identifier
doi:10.3792/pja/1195520542

Mathematical Reviews number (MathSciNet)
MR0265365

Zentralblatt MATH identifier
0198.26301

Subjects
Primary: 14.20

Citation

Shioda, Tetsuji. Elliptic modular surfaces, II. Proc. Japan Acad. 45 (1969), no. 10, 833--837. doi:10.3792/pja/1195520542. https://projecteuclid.org/euclid.pja/1195520542


Export citation

References

See also

  • Part I: Tetsuji Shioda. Elliptic modular surfaces, I. Proc. Japan Acad., Volume 45, Number 9 (1969), 786--790.